MathSciNet Relay Station
MathSciNet bibliographic data
MR2545686 (2010h:14089) 14N35 (14F05 18E30)
Pandharipande, R.; Thomas, R. P. Curve counting via stable pairs in the derived category. Invent. Math. 178 (2009), no. 2, 407–447.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement